# SDR 2007F00065

- Difficulty date: October 16, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N4040P
- Make and model: Bell UH-1F
- Aircraft serial: 657911
- Engine: Ge T58GE3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 204040016005
- Part serial: ABU12548
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MAIN GEARBOX (TRANSMISSION IN VERTICAL CAST WEBBING ABOVE ENGINE TO TRANSMISSION DRIVE QUILL.  MILITARY TECHNICAL MANUAL ALLOWS .2500 INCH RADIUS/POLISH INTO WEBBING THIS CRACK HAS BEEN FOUND ON THREE (3 EACH) TRANSMISSIONS ON OTHER AC WITH ONE PENETRATING THE GEARBOX AND LEAKING FLUID.  (K)
